# SDR ASOA201201142

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERCOSTAL CRACKED LOWER AFT CORNER.  REMOVED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06, 51-42-21, & 51-40-11.
